MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while using the artis zee biplane.During an emergency procedure, the user stated that patient registration was not possible and that the large display was dark.The system was rebooted several times and still did not come to ready state.The procedure was continued and finished using an alternate system.We have no indications of any adverse effects on the health status of the involved patient.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.Detailed investigation revealed that the power supply module for the mdm (multi display manager, large display controller) was defective.As a result, the system switched into bypass mode, as the large display went dark.There were additional displays available.Bypass mode describes the mode where only continuous fluoroscopy with reduced image quality is available, and the acquired scenes cannot be saved and reviewed.All system movements were still working as intended.The customer tried to solve the problem by performing a power cycle (system off/on) with no success.The defective power supply was exchanged as part of service activities and resolved the problem.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key21633691
Report Number3004977335-2025-00040
Device Sequence Number9276727
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public(01)04056869010069
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown